Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 10, Issue 1 (Jan 2007)

Issues

A natural invariant algebra for the Baby Monster group

Alexander J. E Ryba
  • Department of Computer Science, Queens College and Graduate Center of CUNY, 65-30 Kissena Boulevard, Flushing, NY 11367, U.S.A.
  • Email:
Published Online: 2007-02-12 | DOI: https://doi.org/10.1515/JGT.2007.006

About the article


Received: 2004-11-15

Revised: 2006-03-10

Published Online: 2007-02-12

Published in Print: 2007-01-26


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.006. Export Citation

Comments (0)

Please log in or register to comment.
Log in